# SDR DHL9974221C

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIR RT LOWER TORQUE BOX UNDER STAIR ACTUATOR FITTING, HAS CRACK IN ANGLE ALONG STA 1273 INBD SIDE.  REMOVED ANGLE SUPPORT AND INSTALLED NEW SUPPORT PER S/B 53-0129, N/R 4260.
